# SDR SWAA084105

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 68,240 hours, 58,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Bs 947 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 947.5, BETWEEN STR 24R AND STR 25R.                       REPAIRE SKIN PER SRM.
